# SDR CALA2015060100461

- Difficulty date: May 29, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N12125
- Make and model: Boeing 757224
- Aircraft serial: 28967
- Aircraft time: 65,309 hours, 16,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67220
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT FIRST CLASS SEATS ARE INOPERATIVE.  REPLACED EMER LIGHT BATTERY PACK M731.  PERFORMED AN OPERATIONAL TEST, FOUND NORMAL IAW AMM 33-51-07.
